# SDR 2019FA0000075

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 16,455 hours, 52,917 cycles
- Engine: Allsn 250C20B
- Engine time: 15,150 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Part serial: 555D
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,563 hours, 5,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM SKIN OF THE MAIN ROTOR BLADE HAS A 4 1/2 INCH CRACK STATING AT THE TRAILING EDGE AND PERPENDICULAR TO SPAN 57 1/4 INCHES IN FOR BLADE TIP.
